# SDR DALA2020010200005

- Difficulty date: January 1, 2020
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 77,724 hours, 14,148 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H #10 SLAT TRAILING EDGE WEDGE FOUND WORN AT LES 708. C/A R/H #10 SLAT TRAILING EDGE WEDGE AT LES 708 REPAIRED AS PER B767 -400 SRM 57-43-02-2R-1 & SRM 51-70-10-2R-4, RELEASE 59.00 (1426836)
